# SDR SWAA2022020957439

- Difficulty date: February 6, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 47,601 hours, 27,846 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD UPPER SLIDING SEAL CRACKED / REMOVED AND REPLACED L/H FWD UPPER SLIDING SEAL PER AMM. 53-31-31
